On Derandomization of Random Algorithms by Using Random Variables with Limited Independence. "jointly worked"

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)277-288
Number of pages12
JournalThe Transactions of the Institute of Electronics, Information and Communication Engineers D-Ⅰ.
VolumeJ78-D-Ⅰ
Issue number3
Publication statusPublished - 1995

Cite this

@article{8e422c4786cf46e2a7be174fdc1fbf3e,
title = "On Derandomization of Random Algorithms by Using Random Variables with Limited Independence. {"}jointly worked{"}",
author = "Shuuji Jinbo",
year = "1995",
language = "English",
volume = "J78-D-Ⅰ",
pages = "277--288",
journal = "The Transactions of the Institute of Electronics, Information and Communication Engineers D-Ⅰ.",
number = "3",

}

TY - JOUR

T1 - On Derandomization of Random Algorithms by Using Random Variables with Limited Independence. "jointly worked"

AU - Jinbo, Shuuji

PY - 1995

Y1 - 1995

M3 - Article

VL - J78-D-Ⅰ

SP - 277

EP - 288

JO - The Transactions of the Institute of Electronics, Information and Communication Engineers D-Ⅰ.

JF - The Transactions of the Institute of Electronics, Information and Communication Engineers D-Ⅰ.

IS - 3

ER -